Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :39 Issue : 2 2012      Add To Cart                                                                    Download

A generalization of Bernoulli learning models

Auther : B. S. EL-DESOUKY AND K. M. MAHFOUZ

ABSTRACT In this article we derive a generalization of Bernoulli learning model. We study the generalized Bernoulli learning model based on the probability of success ,where and are positive integers, which gives the two previous results given by Abdulnasser Khidr (1981) and Rashad (1998) as special cases, where and , respectively. The limiting distribution of the model is given. A Maple program is written and executed to find the probabilities of the model. Keywords: Stirling number; Uppuluri numbers; Pascal's triangle; Bernoulli learning models; Maple program.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55181

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law